# SDR AALA20160209003

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 90,793 hours, 14,616 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260013
- Part serial: 4200
- Condition: Leaking
- Location: Nr 1 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

RIGHT HYD QTY EICAS MSG, QUANTITY LIGHT ON, QUANTITY DECREASED TO .38 RF.  SECURED LT ENG & LT ELEC PUMPS TO SAVE FLUID FOR LANDING.  FLIGHT DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  R & R NR 1 SPOILER PCA IAW MM 27-61-02.  OPERATIONALLY CHECKED GOOD, LEAK CHECKED GOOD.  THE ACFT WAS GNDED.
